http://dx.doi.org/10.3150/10-BEJ330">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Efficient estimation of moments in linear mixed models

Language

English

Abstract

In the linear random effects model, when distributional assumptions such as normality of the error variables cannot be justified, moments may serve as alternatives to describe relevant distributions in neighborhoods of their means. Generally, estimators may be obtained as solutions of estimating equations. It turns out that there may be several equations, each of them leading to consistent estimators, in which case finding the efficient estimator becomes a crucial problem. In this paper, we systematically study estimation of moments of the errors and random effects in linear mixed models. © 2012 ISI/BS.

Keywords

Asymptotic normality, Linear mixed model, Moment estimator

Publication Date

2012

Source Publication Title

Bernoulli

Volume

18

Issue

1

Start Page

206

End Page

228

Publisher

Bernoulli Society for Mathematical Statistics and Probability

ISSN (print)

13507265

ISSN (electronic)

15739759

This document is currently not available here.

Share

COinS